# SDR AU000259

- Difficulty date: April 7, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Condition: Failed
- Location: Engine
- Component: Engine, Cont
- Stage of operation: CL
- How discovered: V
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 CYLINDER PISTON HOLED.
